MAUDE Adverse Event Report: VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study, the patient (female) was implanted with one biomimics 3d stent (bm3d) to treat a de novo lesion of the superficial femoral artery (sfa) middle third in the right leg on (b)(6) 2022.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The patient's medical history included hypertension, hypercholesterolemia/dyslipidemia, former smoker and renal insufficiency.The patient was 72 years at the time of the events.On (b)(6) 2025 the site identified an occlusion in the target vessel requiring intervention, it was reported as serious and possibly related to the device and not related to the procedure.It was target lesion-related and required percutaneous intervention.The intervention was performed on (b)(6) 2025 and involved a bare metal stent placement, a drug-coated/drug eluting balloon, and laser/atherectomy of the sfa proximal third to sfa middle third.It was reported as a target lesion and target vessel revascularisation (tlr/tvr).On (b)(6) 2025, the site identified a dissection (grade c or greater) in target vessel requiring intervention.It was reported as serious and definitely related to the device and not related to the procedure.It was target lesion related and required stenting the patient outcome was reported as resolved/recovered.The following comment was added by site for all of the above events: 'subject called clinic (b)(6) 2025 stating that she had right leg pain that had returned since prior intervention.Dus was scheduled (b)(6) 2025 which found the right proximal sfa to be triphasic/ patent and the mid to distal sfa to be monophasic but patent.Diagnostic angio on (b)(6) 2025 found the entire sfa (prox, sae 19/ mid, sae 17/ distal, sae 20) to be occluded.Subject underwent intervention on (b)(6) 2025.This confirmed the existing sfa stents to be 100% re-occluded.Laser atherectomy and balloon angioplasty with deb was performed throughout the sfa.There remained a flow-limiting dissection in the mid-sfa (sae 18) which was then treated with an 8mm x 80mm stent reducing stenosis from 100% to 0%.'.
 
Additional Manufacturer Narrative
The feedback indicates that patient (female) was implanted with one biomimics 3d stent (bm3d) to treat a de novo lesion of the superficial femoral artery (sfa) middle third in the right leg on (b)(6) 2022.Diagnostic angio on (b)(6) 2025 found the entire sfa to be occluded.Subject underwent intervention on (b)(6) 2025.This confirmed the existing sfa stents to be 100% re-occluded.Laser atherectomy and balloon angioplasty with deb was performed throughout the sfa.There remained a flow-limiting dissection in the mid-sfa which was then treated with an 8mm x 80mm stent reducing stenosis from 100% to 0%.It is important to note that restenosis is an anticipated adverse event, and therefore this feedback does not infer a quality issue with the device or that the device has malfunctioned, but that the restenosis has occurred within the previously treated segment (i.E.Within the device).A review has been performed of the manufacturing certificate of conformance associated with this lot (0000136622) and confirmed that there were no non-conformances or deviations which could be associated with this event.
 
Event or Problem Description
It was further reported that following the clinical events committee (cec) adjudication on 13-nov-25, the events of occlusion were determined to be not related to the study device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD.
block 5
parkmore east business park
galway, H91V0 TX
EI  H91V0TX
Manufacturer Contact
hannah duffy
block 5
parkmore east business park
galway, H91V0-TX
EI   H91V0TX
MDR Report Key22381721
Report Number3011632150-2025-00014
Device Sequence Number21228173
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)230929(11)220228(10)0000136622
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Catalogue Number142122-14
Device Lot Number0000136622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale